# SDR SWAA2024052185197

- Difficulty date: May 13, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK 1669 INOP<[01] CORRECTED IMPROPERLY CONNECTED LIGHT ASSEMBLIES; REPLACED INOP FUSES IN M1669 BATTERY CHARGER AND PERFORMED GOOD INSTALLATION TEST OF ALL INOP EMERGENCY EXIT LIGHTS AS DOCUMENTED ON ATTACHED STEPS.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
